I have been taking Celebrex for approximately eight months. About 3 months ago I started "bleeding into the skin" on my arms. There is no pain associated with this nor is there a bump at the site; only bright red blood pooled under the skin. Can this be the result of the Celebrex?
Hi, I have been on Celebrex for a three plus months now due to a nasty sprain on my foot, and I haven't experienced that side effect. Are there any other medications you are on that could be causing a negative reaction? I did quite a bit of reading about Celebrex when I first went on it. I had heard or read it could cause bleeding of the stomach, but I have not noticed any negative side effects. I really haven't noticed much at all with it, it doesn't seem to relieve any pain or do too much for me. I hope this possibly helps in some way!
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 1 answer
Posted 9 Jul 2011 • 1 answer
Posted 14 Aug 2012 • 2 answers
Celebrex - What food is best to eat before taking celebrex & how long to wait before taking celebrex
Posted 31 Jul 2013 • 1 answer
Posted 24 Jan 2014 • 1 answer